Alert archive / Oklahoma / River Flood Warnings in 2020
River Flood Warning 68, NWS Tulsa, OK
NWS Tulsa, OK issued this river flood warning at May 26, 2020, 2:35 AM CDT for Cherokee County, Oklahoma. It took effect at May 26, 2020, 6:25 PM CDT. It was in force for 25 hr.
The area
The outline as issued.
The facts
- Issued
- May 26, 2020, 2:35 AM CDT (07:35 UTC)
- In effect from
- May 26, 2020, 6:25 PM CDT
- Expired
- May 27, 2020, 7:48 PM CDT
- In force
- 25 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- Minor
County Cherokee County, OK
The radar
The Tulsa radar (KINX), 65 km from the middle of the area, began a volume at 07:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Illinois River (AR OK) near Tahlequah (TALO2).
- Action stage
- 9 ft
- Minor stage
- 11 ft
- Moderate stage
- 14 ft
- Major stage
- 18 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07196500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
871 WGUS44 KTSA 260735 FLWTSA BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Tulsa OK 235 AM CDT Tue May 26 2020 ...The National Weather Service in Tulsa has issued a Flood Warning for the following rivers in Oklahoma... Illinois River near Watts affecting Adair and Delaware Counties. Illinois River near Tahlequah affecting Cherokee County. OKC001-041-261535- /O.NEW.KTSA.FL.W.0067.200526T1724Z-200527T1017Z/ /WTTO2.1.ER.200526T1724Z.200527T0000Z.200527T0417Z.NO/ 235 AM CDT Tue May 26 2020 The National Weather Service in Tulsa has issued a * Flood Warning for The Illinois River near Watts * from this afternoon to late tonight, or until the warning is cancelled. * At 1:30 AM Tuesday, the stage was 6.02 feet. * Flood stage is 13.0 feet. * Minor flooding is forecast. * Forecast...The Illinois River near Watts is expected to rise above flood stage this afternoon and continue to rise to near 13.5 feet by this evening. The river is expected to fall below flood stage tonight. * Impact...At 13.0 feet, minor flooding occurs from the Arkansas border to near Fidler's Bend. Extreme turbulence makes the river unsafe for floating. && LAT...LON 3619 9474 3615 9453 3607 9453 3611 9472 $$ OKC021-261535- /O.NEW.KTSA.FL.W.0068.200527T0130Z-200528T0600Z/ /TALO2.1.ER.200527T0130Z.200527T1200Z.200528T0000Z.NO/ 235 AM CDT Tue May 26 2020 The National Weather Service in Tulsa has issued a * Flood Warning for The Illinois River near Tahlequah * from this evening to late Wednesday night, or until the warning is cancelled. * At 1:30 AM Tuesday, the stage was 7.03 feet. * Flood stage is 11.0 feet. * Minor flooding is forecast. * Forecast...The Illinois River near Tahlequah is expected to rise above flood stage this evening and continue to rise to near 12.0 feet by Wednesday morning. The river is expected to fall below flood stage Wednesday evening. * Impact...At 12.0 feet, minor flooding occurs from near Hanging Rock downstream towards Tahlequah. Extreme turbulence makes the river too hazardous for floating. && LAT...LON 3612 9487 3606 9481 3576 9487 3576 9496 3603 9496 $$ Lacy
7 follow-up statements
982 WGUS84 KTSA 261326 FLSTSA Flood Statement National Weather Service Tulsa OK 826 AM CDT Tue May 26 2020 ...The Flood Warning continues for the following rivers in Oklahoma... Illinois River near Watts affecting Adair and Delaware Counties. ...The Flood Warning continues for the following rivers in Oklahoma... Illinois River near Tahlequah affecting Cherokee County. OKC001-041-262126- /O.EXT.KTSA.FL.W.0067.200526T2100Z-200527T1017Z/ /WTTO2.1.ER.200526T2100Z.200527T0000Z.200527T0417Z.NO/ 826 AM CDT Tue May 26 2020 The Flood Warning continues for The Illinois River near Watts. * from this afternoon to late tonight, or until the warning is cancelled. * At 7:30 AM Tuesday, the stage was 8.38 feet. * Flood stage is 13.0 feet. * Minor flooding is forecast. * Forecast...The Illinois River near Watts is expected to rise above flood stage late this afternoon and continue to rise to near 13.5 feet by this evening. The river is expected to fall below flood stage tonight. * Impact...At 13.0 feet, minor flooding occurs from the Arkansas border to near Fidler's Bend. Extreme turbulence makes the river unsafe for floating. && LAT...LON 3619 9474 3615 9453 3607 9453 3611 9472 $$ OKC021-262126- /O.CON.KTSA.FL.W.0068.200527T0130Z-200528T0600Z/ /TALO2.1.ER.200527T0130Z.200527T1200Z.200528T0000Z.NO/ 826 AM CDT Tue May 26 2020 The Flood Warning continues for The Illinois River near Tahlequah. * from this evening to late Wednesday night, or until the warning is cancelled. * At 7:30 AM Tuesday, the stage was 8.26 feet. * Flood stage is 11.0 feet. * Minor flooding is forecast. * Forecast...The Illinois River near Tahlequah is expected to rise above flood stage this evening and continue to rise to near 12.0 feet by Wednesday morning. The river is expected to fall below flood stage Wednesday evening. * Impact...At 12.0 feet, minor flooding occurs from near Hanging Rock downstream towards Tahlequah. Extreme turbulence makes the river too hazardous for floating. && LAT...LON 3612 9487 3606 9481 3576 9487 3576 9496 3603 9496 $$
404 WGUS84 KTSA 261915 FLSTSA Flood Statement National Weather Service Tulsa OK 215 PM CDT Tue May 26 2020 ...The Flood Warning continues for the following rivers in Oklahoma... Illinois River near Watts affecting Adair and Delaware Counties. Illinois River near Tahlequah affecting Cherokee County. OKC001-041-270314- /O.EXT.KTSA.FL.W.0067.200526T2113Z-200527T1017Z/ /WTTO2.1.ER.200526T2113Z.200527T0000Z.200527T0417Z.NO/ 215 PM CDT Tue May 26 2020 The Flood Warning continues for The Illinois River near Watts. * until late tonight, or until the warning is cancelled. * At 1:30 PM Tuesday, the stage was 12.51 feet. * Flood stage is 13.0 feet. * Minor flooding is forecast. * Forecast...The Illinois River near Watts is expected to rise above flood stage late this afternoon and continue to rise to near 13.5 feet by this evening. The river is expected to fall below flood stage tonight. * Impact...At 13.0 feet, minor flooding occurs from the Arkansas border to near Fidler's Bend. Extreme turbulence makes the river unsafe for floating. && LAT...LON 3619 9474 3615 9453 3607 9453 3611 9472 $$ OKC021-270314- /O.EXT.KTSA.FL.W.0068.200526T2325Z-200528T0600Z/ /TALO2.1.ER.200526T2325Z.200527T1200Z.200528T0000Z.NO/ 215 PM CDT Tue May 26 2020 The Flood Warning continues for The Illinois River near Tahlequah. * from this evening to late Wednesday night, or until the warning is cancelled. * At 1:30 PM Tuesday, the stage was 10.13 feet. * Flood stage is 11.0 feet. * Minor flooding is forecast. * Forecast...The Illinois River near Tahlequah is expected to rise above flood stage this evening and continue to rise to near 12.0 feet by Wednesday morning. The river is expected to fall below flood stage Wednesday evening. * Impact...At 12.0 feet, minor flooding occurs from near Hanging Rock downstream towards Tahlequah. Extreme turbulence makes the river too hazardous for floating. && LAT...LON 3612 9487 3606 9481 3576 9487 3576 9496 3603 9496 $$
432 WGUS84 KTSA 270104 FLSTSA Flood Statement National Weather Service Tulsa OK 804 PM CDT Tue May 26 2020 ...The Flood Warning is cancelled for the following rivers in Oklahoma... Illinois River near Watts affecting Adair and Delaware Counties. ...The Flood Warning continues for the following rivers in Oklahoma... Illinois River near Tahlequah affecting Cherokee County. OKC001-041-270134- /O.CAN.KTSA.FL.W.0067.000000T0000Z-200527T1017Z/ /WTTO2.1.ER.200526T2000Z.200526T2230Z.200527T0015Z.NO/ 804 PM CDT Tue May 26 2020 The Flood Warning is cancelled for The Illinois River near Watts. * At 7:30 PM Tuesday, the stage was 12.92 feet. * Flood stage is 13.0 feet. * The river fell below flood stage this evening. * Forecast...The Illinois River near Watts will continue falling and remain below flood stage. * Impact...At 13.0 feet, minor flooding occurs from the Arkansas border to near Fidler's Bend. Extreme turbulence makes the river unsafe for floating. && LAT...LON 3619 9474 3615 9453 3607 9453 3611 9472 $$ OKC021-270904- /O.EXT.KTSA.FL.W.0068.000000T0000Z-200528T0508Z/ /TALO2.1.ER.200527T0125Z.200527T1200Z.200527T2308Z.NO/ 804 PM CDT Tue May 26 2020 The Flood Warning continues for The Illinois River near Tahlequah. * until late Wednesday night, or until the warning is cancelled. * At 7:30 PM Tuesday, the stage was 10.92 feet. * Flood stage is 11.0 feet. * Minor flooding is forecast. * Forecast...The Illinois River near Tahlequah is expected to rise above flood stage this evening and continue to rise to near 12.0 feet by Wednesday morning. The river is expected to fall below flood stage Wednesday evening. * Impact...At 12.0 feet, minor flooding occurs from near Hanging Rock downstream towards Tahlequah. Extreme turbulence makes the river too hazardous for floating. && LAT...LON 3612 9487 3606 9481 3576 9487 3576 9496 3603 9496 $$
884
WGUS84 KTSA 270829
FLSTSA
Flood Statement
National Weather Service Tulsa OK
329 AM CDT Wed May 27 2020
...The Flood Warning continues for the following rivers in
Oklahoma...Arkansas...
Neosho River near Commerce affecting Ottawa County.
Illinois River near Tahlequah affecting Cherokee County.
Arkansas River at Van Buren affecting Crawford and Sebastian
Counties.
Arkansas River at Ozark Lock and Dam affecting Franklin...Johnson
and Logan Counties.
Poteau River near Panama affecting Le Flore County.
OKC115-271629-
/O.CON.KTSA.FL.W.0070.000000T0000Z-200529T1620Z/
/COMO2.2.ER.200526T1552Z.200527T0715Z.200529T1020Z.NO/
329 AM CDT Wed May 27 2020
The Flood Warning continues for
The Neosho River near Commerce.
* until Friday morning, or until the warning is cancelled.
* At 2:30 AM Wednesday, the stage was 18.24 feet.
* Flood stage is 15.0 feet.
* Moderate flooding is occurring but the river is cresting.
* Forecast...The Neosho River near Commerce will remain nearly steady
around 18.0 feet thru tonight, and will then begin falling Thursday to
below flood stage by early Friday morning.
* Impact...At 18.0 feet, moderate agricultural flooding occurs with
Riverview Park experiencing minor to moderate flooding. Low lying
places around Miami may be cut off from easy access.
&&
LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510
$$
OKC079-271629-
/O.CON.KTSA.FL.W.0063.000000T0000Z-200529T1800Z/
/PANO2.2.ER.200523T1642Z.200528T0000Z.200529T1200Z.NO/
329 AM CDT Wed May 27 2020
The Flood Warning continues for
The Poteau River near Panama.
* until Friday afternoon, or until the warning is cancelled.
* At 2:30 AM Wednesday, the stage was 34.50 feet.
* Flood stage is 29.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The Poteau River near Panama will continue rising to
near 35.4 feet this evening. The river is expected to fall below
flood stage Friday morning.
* Impact...At 35.0 feet, moderate flooding of agricultural lands occur
from Panama to Arkoma. Some local and county roads in the
floodplain become impassable.
&&
LAT...LON 3540 9449 3540 9439 3523 9442 3504 9462 3521 9470
$$
OKC021-271629-
/O.CON.KTSA.FL.W.0068.000000T0000Z-200528T0508Z/
/TALO2.1.ER.200527T0108Z.200527T1200Z.200527T2308Z.NO/
329 AM CDT Wed May 27 2020
The Flood Warning continues for
The Illinois River near Tahlequah.
* until late tonight, or until the warning is cancelled.
* At 2:30 AM Wednesday, the stage was 11.92 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The Illinois River near Tahlequah will continue rising
to near 12.0 feet this morning. The river is expected to fall below
flood stage this evening.
* Impact...At 12.0 feet, minor flooding occurs from near Hanging Rock
downstream towards Tahlequah. Extreme turbulence makes the river
too hazardous for floating.
&&
LAT...LON 3612 9487 3606 9481 3576 9487 3576 9496 3603 9496
$$
ARC033-131-271629-
/O.CON.KTSA.FL.W.0069.000000T0000Z-200529T0600Z/
/VBUA4.1.ER.200526T1041Z.200527T0115Z.200529T0000Z.NO/
329 AM CDT Wed May 27 2020
The Flood Warning continues for
The Arkansas River at Van Buren.
* until late Thursday night, or until the warning is cancelled.
* At 3:00 AM Wednesday, the stage was 22.84 feet.
* Flood stage is 22.0 feet.
* Minor flooding is occurring but the river is falling.
* Forecast...The Arkansas River at Van Buren will fall below
flood stage by Thursday evening.
* Impact...At 24.0 feet, minor lowland flooding occurs along the
shoreline from the I-540 bridge east towards Lavaca. Some rural
roads near Lavaca may be impassable. Parts of Kelley Park northwest
of downtown Fort Smith experience minor flooding.
&&
LAT...LON 3549 9439 3539 9422 3531 9422 3531 9454 3540 9454
$$
ARC047-071-083-271629-
/O.CON.KTSA.FL.W.0071.000000T0000Z-200531T1500Z/
/OZGA4.1.ER.200526T1243Z.200527T1200Z.200531T0900Z.NO/
329 AM CDT Wed May 27 2020
The Flood Warning continues for
The Arkansas River at Ozark Lock and Dam.
* until Sunday morning, or until the warning is cancelled.
* At 2:00 AM Wednesday, the stage was 359.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 357.0 feet.
* Forecast...The river will continue rising to near 359.2 feet by
this morning. The river will fall below flood stage early Sunday
morning.
* Impact...At 360.0 feet, flooding spreads over more than 4,000 acres
in Franklin and Logan Counties. Numerous gas fields are flooded.
Some agricultural lands in Johnson County also are flooded.
&&
LAT...LON 3546 9405 3550 9382 3542 9347 3536 9349
3531 9371 3540 9385
$$
Lacy015 WGUS84 KTSA 271414 FLSTSA Flood Statement National Weather Service Tulsa OK 914 AM CDT Wed May 27 2020 ...The Flood Warning continues for the following rivers in Oklahoma... Illinois River near Tahlequah affecting Cherokee County. OKC021-272215- /O.EXT.KTSA.FL.W.0068.000000T0000Z-200528T0824Z/ /TALO2.1.ER.200527T0108Z.200527T1800Z.200528T0224Z.NO/ 914 AM CDT Wed May 27 2020 ...Flood Warning extended until late tonight... The Flood Warning continues for The Illinois River near Tahlequah. * until late tonight, or until the warning is cancelled. * At 8:30 AM Wednesday, the stage was 12.65 feet. * Flood stage is 11.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The Illinois River near Tahlequah will continue rising to near 13.0 feet this afternoon. The river is expected to fall below flood stage tonight. * Impact...At 13.0 feet, minor flooding occurs from near Hanging Rock downstream towards Tahlequah. Access roads east of the Combs Bridge near Eagles Bluff may be threatened. Extreme turbulence makes the river too hazardous for floating. && LAT...LON 3612 9487 3606 9481 3576 9487 3576 9496 3603 9496 $$
301 WGUS84 KTSA 272000 FLSTSA Flood Statement National Weather Service Tulsa OK 300 PM CDT Wed May 27 2020 ...The Flood Warning continues for the following rivers in Oklahoma... Illinois River near Tahlequah affecting Cherokee County. OKC021-280359- /O.EXT.KTSA.FL.W.0068.000000T0000Z-200528T1342Z/ /TALO2.1.ER.200527T0108Z.200527T1500Z.200528T0742Z.NO/ 300 PM CDT Wed May 27 2020 ...Flood Warning extended until Thursday morning... The Flood Warning continues for The Illinois River near Tahlequah. * until Thursday morning, or until the warning is cancelled. * At 2:30 PM Wednesday, the stage was 12.33 feet. * Flood stage is 11.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The Illinois River near Tahlequah will rise to near 12.4 feet this evening. The river will then fall below flood stage by Thursday before dawn. * Impact...At 13.0 feet, minor flooding occurs from near Hanging Rock downstream towards Tahlequah. Access roads east of the Combs Bridge near Eagles Bluff may be threatened. Extreme turbulence makes the river too hazardous for floating. && LAT...LON 3612 9487 3606 9481 3576 9487 3576 9496 3603 9496 $$
352 WGUS84 KTSA 280048 FLSTSA Flood Statement National Weather Service Tulsa OK 748 PM CDT Wed May 27 2020 ...The Flood Warning is cancelled for the following rivers in Oklahoma... Illinois River near Tahlequah affecting Cherokee County. OKC021-280118- /O.CAN.KTSA.FL.W.0068.000000T0000Z-200528T1342Z/ /TALO2.1.ER.200527T0108Z.200527T1500Z.200527T2344Z.NO/ 748 PM CDT Wed May 27 2020 The Flood Warning is cancelled for The Illinois River near Tahlequah. * At 7:30 PM Wednesday, the stage was 10.86 feet. * Flood stage is 11.0 feet. * The river fell below flood stage this evening. * Forecast...The Illinois River near Tahlequah will continue falling and remain below flood stage. * Impact...At 11.0 feet, minor flooding occurs from near Hanging Rock downstream towards Tahlequah. Floating the river is too hazardous due to strong turbulence. && LAT...LON 3612 9487 3606 9481 3576 9487 3576 9496 3603 9496 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at May 25, 8:23 PM CDT, 6 hours 12 minutes earlier.
Area forecast discussion, May 25, 8:23 PM CDT, 6 hours 12 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
823 PM CDT Mon May 25 2020
...UPDATE...
.DISCUSSION...
Rain has overspread much of the CWA thanks to an MVC moving
northward across eastern Oklahoma. Strong to severe thunderstorms
are noted across portions of northeast Oklahoma and far northwest
Arkansas. A supercell is noted just west of Maysville at the
moment moving northeastward. Shear is starting to increase across
NE OK and far NW AR with bulk shear right around 40kts. Effective
SRH is also on the order of 100 to 200m^2/s^2 which would indicate
that the tornado potential will continue with the aforementioned
supercell for a little while longer as it tracks north-
northwestward. Additional small spin ups within the line behind
the lead supercell will remain possible. Once this line of storms
clears the CWA, the air will be sufficiently overturned with a
very low severe threat.
Given the tropical airmass in place, the rest of the overnight is
expected to be rainy with locally heavy rainfall rates at times.
The OK mesonet and ASOS observations are showing a broad area of 1
to 2.5 inches of rain across SE OK and west- central AR from
about I-40 and southward. An additional 1 to 3 inches of rainfall
is expected across portions of E OK and NW AR, mainly from about
I-40 and points northward. This will likely lead to additional
flash and main stem river flooding. All interests near rivers,
streams, creeks, or low lying areas should remain alert tonight.
The MCV that is currently bringing heavy rainfall to E OK and NW
AR will clear the area by sunrise tomorrow leading to at least a
dry start to the day.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 61 75 63 75 / 90 50 50 70
FSM 65 78 64 75 / 90 70 70 80
MLC 61 75 61 74 / 90 60 60 80
BVO 61 73 61 76 / 90 50 40 70
FYV 63 75 62 73 / 90 60 70 80
BYV 64 77 63 73 / 90 70 70 80
MKO 63 74 62 74 / 90 60 60 80
MIO 64 74 62 76 / 90 60 50 80
F10 61 74 62 74 / 90 60 50 70
HHW 63 75 62 74 / 80 70 60 80
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flash Flood Watch until 7 AM CDT Tuesday for OKZ049-053-055>058-
060>063-066>076.
AR...Flash Flood Watch until 7 AM CDT Tuesday for ARZ001-002-010-011-
019-020-029.
&&
SHORT TERM...21Hazardous weather outlook, May 25, 9:57 PM CDT, 4 hours 38 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 957 PM CDT Mon May 25 2020 ARZ001-002-010-011-019-020-029-OKZ049-053>076-261015- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 957 PM CDT Mon May 25 2020 This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Tonight. SEVERE THUNDERSTORM. RISK...Limited. AREA... Northwest Arkansas. ONSET... Ongoing. FLASH FLOOD. RISK...Elevated. AREA... Eastern Oklahoma and northwest Arkansas. ONSET... Ongoing. HEAVY RAIN. RISK...Elevated. AREA... Eastern Oklahoma and northwest Arkansas. ONSET... Ongoing. DISCUSSION... The majority of the strong to severe storm activity has exited the area. A locally damaging wind threat remains across portions of northwest Arkansas (mainly Franklin, Madison, Benton, Washington, and Carroll counties) for the next hour or two. Once the line of storms within these counties lifts out of the area the severe threat will end. Meanwhile, a widespread area of showers and isolated thunderstorms will continue through the overnight hours tonight. An additional 1 to 2 inches of rainfall will be possible which will lead to localized flooding and river rises. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Local Spotter Activation May Be Needed. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. TUESDAY...Thunderstorm Potential. WEDNESDAY...Thunderstorm Potential...Heavy Rain Potential. THURSDAY THORUGH SATURDAY...Thunderstorm Potential. SUNDAY...No Hazards. EXTENDED DISCUSSION... Pockets of locally heavy rainfall remain possible across portions of eastern Oklahoma and northwest Arkansas Tuesday through Thursday with the greatest heavy rainfall potential expected on Wednesday as storm chances continue north of an upper low over northern Texas. This upper low will slowly move across north Texas and will continue into eastern Oklahoma and northern Arkansas through at least Friday, yielding thunderstorm chances each day this week. A cold front may bring this to an end from north to south by next weekend. weather.gov/tulsa contains additional information. Snider
In the hours before
Special weather statement, May 25, 9:04 PM CDT, 5 hours 31 minutes before
Special Weather Statement
National Weather Service Tulsa OK
904 PM CDT Mon May 25 2020
ARZ001-002-010-011-020-260245-
Carroll AR-Madison AR-Benton AR-Washington AR-Franklin AR-
904 PM CDT Mon May 25 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BENTON...MADISON...
NORTHEASTERN FRANKLIN...WEST CENTRAL CARROLL AND NORTHEASTERN
WASHINGTON COUNTIES UNTIL 945 PM CDT...
At 904 PM CDT, strong thunderstorms were located along a line
extending from near Lowell to 6 miles southeast of Cass. Movement was
north at 45 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations in or near the path include...
Fayetteville... Springdale...
Rogers... Huntsville...
Lowell... Elkins...
Bethel Heights... Garfield...
Gateway... St. Paul...
Hindsville... Wiederkehr Village...
Wesley... Saint Paul...
Forum... Aurora...
Hobbs State Park... Clifty...
Boston... Withrow Springs State Park...
This includes the following highways,
Interstate 40 in Arkansas between mile markers 40 and 42.
Interstate 49 between mile markers 77 and 80.
A Tornado Watch remains in effect until midnight CDT for northwestern
and west central Arkansas.
LAT...LON 3577 9370 3540 9371 3625 9417 3650 9408
3650 9387 3585 9352 3576 9352
TIME...MOT...LOC 0204Z 192DEG 37KT 3627 9415 3564 9372Local storm report, May 25, 9:41 PM CDT, 4 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
941 PM CDT MON MAY 25 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0707 PM TORNADO WEST SILOAM SPRINGS 36.18N 94.57W
05/25/2020 DELAWARE OK BROADCAST MEDIA
A TORNADO WAS VERIFIED THROUGH BROADCAST MEDIA VIDEO NEAR
WEST SILOAM SPRINGS. TIME AND LOCATION IS ESTIMATED FROM
RADAR.
&&
SNIDERSpecial weather statement, May 25, 9:55 PM CDT, 4 hours 40 minutes before
Special Weather Statement
National Weather Service Tulsa OK
955 PM CDT Mon May 25 2020
ARZ001-002-010-011-260345-
Carroll AR-Madison AR-Benton AR-Washington AR-
955 PM CDT Mon May 25 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BENTON...MADISON...
WEST CENTRAL CARROLL AND NORTHEASTERN WASHINGTON COUNTIES UNTIL 1045
PM CDT...
At 954 PM CDT, strong thunderstorms were located along a line
extending from 2 miles northwest of Pea Ridge to 5 miles southeast of
Pettigrew. Movement was north and northwest at 20 mph.
Penny size hail and winds in excess of 40 mph will be possible with
these storms.
Locations in or near the path include...
Rogers... Bentonville...
Huntsville... Bella Vista...
Lowell... Pea Ridge...
Garfield... Gateway...
St. Paul... Hindsville...
Wesley... Saint Paul...
Kingston... Forum...
Aurora... Hobbs State Park...
Clifty... Boston...
Withrow Springs State Park... War Eagle...
This includes Interstate 49 between mile markers 85 and 93.
A Tornado Watch remains in effect until midnight CDT for northwestern
and west central Arkansas.
LAT...LON 3595 9349 3588 9351 3588 9352 3576 9352
3577 9375 3650 9431 3650 9387 3598 9345
TIME...MOT...LOC 0254Z 236DEG 16KT 3649 9413 3576 9358The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 7:00 PM CDT | Tornado Warning | TSA | Adair, Delaware | 45 min |
| May 25, 7:10 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware | 35 min |
| May 25, 7:13 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Mayes | 47 min |
| May 25, 7:23 PM CDT | Areal Flood Advisory | TSA | Cherokee | 3 hr |
| May 25, 7:40 PM CDT | Tornado Warning | TSA | Delaware | 50 min |
| May 25, 7:45 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Delaware, Ottawa | 60 min |
| May 25, 8:00 PM CDT | Special Weather Statement | TSA | Mayes | 45 min |
| May 25, 8:11 PM CDT | Tornado Warning | TSA | Delaware, Ottawa | 49 min |
| May 25, 8:13 PM CDT | Areal Flood Advisory | TSA | Cherokee, Delaware, Mayes | 3 hr |
| May 25, 8:20 PM CDT | River Flood Warning | TSA | Pushmataha | 24 hr |
| May 25, 8:38 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Ottawa | 52 min |
| May 25, 8:51 PM CDT | Areal Flood Warning | TSA | Adair, Cherokee, Choctaw, Haskell, Latimer, LeFlore and 6 more | 6 hr |
| May 25, 8:58 PM CDT | River Flood Warning | TSA | LeFlore | 36 hr |
| May 25, 8:59 PM CDT | Tornado Warning | TSA | Ottawa | 50 min |
| May 25, 9:32 PM CDT | River Flood Warning | TSA | Muskogee | 12 hr |
| May 25, 10:03 PM CDT | Areal Flood Warning | TSA | Adair, Cherokee, Craig, Delaware, Mayes, Muskogee and 4 more | 6 hr |
| May 26, 2:35 AM CDT | River Flood Warning | TSA | Adair, Delaware | 27 hr |
| May 26, 2:49 AM CDT | River Flood Advisory | TSA | Adair, Cherokee, Delaware | 30 hr |
| May 26, 2:49 AM CDT | River Flood Advisory | TSA | Cherokee, Delaware | 29 hr |
| May 26, 4:13 AM CDT | Areal Flood Warning | TSA | Adair, Cherokee, Craig, Delaware, Mayes, Nowata and 3 more | 6 hr |
| May 26, 9:37 AM CDT | River Flood Warning | TSA | Ottawa | 5 days |
| May 26, 10:20 AM CDT | River Flood Warning | TSA | Sequoyah | 5 hr |
Nearby
River Flood Warnings in Oklahoma, 2020Every river flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.